# SDR FDKA2008101700275

- Difficulty date: October 17, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 16,333 hours, 15,145 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6215 CLT.  MAIN CABIN DOOR HARD TO CLOSE.  MX PERFORMED AN OPS CHECK OF DOOR CLOSING AND LOCKING SYSTEM.  DOOR OPS NORMAL.
